| Model Number |
20226 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that stent dislodgement occurred.The 75% stenosed target lesion was located in the renal artery.A 8.0x20x135 cm express ld stent was selected for use.However, it was found that the balloon was already expanded when unwrapping the package.The device was not used and completed the procedure with another of same device.There were no patient complications reported.Patient was stable.
Event or Problem Description
Additional Manufacturer Narrative
H6 - device codes: corrected to material integrity problem.Device evaluated by mfr.: express-b-i ld pmtd 8.0x20x135 cm was received for analysis.The indicated introducer sheath size for this express ld device is a 6fr.The customer's sheath was not returned for analysis.During analysis the investigator successfully advanced the device through a boston scientific 6fr sheath without any resistance or issues noted.A visual examination of the returned device confirmed that the balloon was tightly wrapped and had not been subjected to positive pressure.No issues were noted with the balloon material.A visual examination found the stent crimped in the correct location on the balloon with no evidence of damage or any other issues noted.No issues were noted with the tip of the device.A visual and tactile examination identified no kinks or issues with the shaft of the device.
Additional Manufacturer Narrative
H6 - device codes: corrected to material integrity problem.
Event or Problem Description